# SDR MASA2011062203068

- Difficulty date: June 21, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N75994
- Make and model: Cndair CL6002B19
- Aircraft serial: 7367
- Aircraft time: 21,143 hours, 22,630 cycles
- System (JASC): 2770 · Gust Lock Damper System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Gust Lock
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNCOMMANDED GLD DEPLOYMENT ON TAXI.  R2 RA TRANSCEIVER.
